NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"hello Pls doc, I feel my lungs and my chest is burning down to my stomach whenever I eat anything apart from water,, it burns more whenever I took foods that contains pepper .."

Tags:
    User Avatar
    A 25 years year old male asked:
    2 months ago
    hello Pls doc, I feel my lungs and my chest is burning down to my stomach whenever I eat anything apart from water,, it burns more whenever I took foods that contains pepper ..
    Dr. Olabisi A answered:
    2 months ago
    Hello. Sorry about that. Do you have reflux disease? Do you find that you regurgitate food or have an acid brash taste in your mouth? Is the pain worse or better with food. Awaiting your response.
    Doctors avatar
    User Avatar
    A 25 years year old male asked:
    2 months ago
    Thanks I don't know of any reflux disease and no sign of any form of regurgitating foods, I don't vomit food but the pains get worse with food even when I took bread and it has been worrying me for about two weeks now, Pls help
    Dr. Olabisi A answered:
    2 months ago
    Hello. Where exactly is the pain located? Any weight loss, diarrhea or constipation? Have you tried taking antacids to see if it helps? Did you take a medication or anything that may have started the pain? You can make a note of food that makes the pain worse and avoid them.
    Doctors avatar
    User Avatar
    A 25 years year old male asked:
    2 months ago
    my chest, I feel it in my chest and I feel it whenever I took anything food but I've not been able to notice the one that makes it worse. I think I took a drug to relieve my back pain before I started feeling this pain and I've stop taking the drug already . I've not tried any medications because I don't know the one that will help
    Dr. Olabisi A answered:
    2 months ago
    Thank you. It is probably the drug you tool for back pain that precipated it. Nonn steroidal anti inflammatory can induce gastritis. Avoid using same in future. Get syrup gestid and use 10mls three times daily. Avoid hot and spicy food. I will advise you see a Doctor for the back pain and request for a pain relief that will not cause gastritis. All the best
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app